# SDR VNAA0406011

- Difficulty date: June 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 23,713 hours, 21,229 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stick Shaker
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND STICK SHAKER PUSHER ON SIDE FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE SHAKER PUSHER RESET ITSELF AND FLIGHT 2417 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 2417 THEN DEPARTED WITH NO FURTHER INCIDENTS.
